# SDR QXEA200701638

- Difficulty date: October 31, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 14,536 hours, 10,224 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Warning Light
- Location: Crossflow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - ON FLIGHT 2517, RECEIVED XFLOW PUMP CAUTION MESSAGE.  AIRCRAFT RETURNED TO FIELD.  ACCOMPLISHED UNEVENTFUL LANDING.  PLACED ON MEL IAW REF 28-13-10.  AIRCRAFT RETURNED TO SERVICE.
